Largest eigenvalues of the discrete p-Laplacian of trees with degree sequences

Türker Biyikoglu, Marc Hellmuth, Josef Leydold

Publication: Scientific journalJournal articlepeer-review


We characterize trees that have greatest maximum p-Laplacian eigen- value among all trees with a given degree sequence. We show that such extremal trees can be obtained by breadth-first search where the vertex degrees are non-increasing. These trees are uniquely determined up to isomorphism. Moreover, their structure does not depend on $p$.
Original languageEnglish
Pages (from-to)202 - 210
JournalElectronic Journal of Linear Algebra
Publication statusPublished - 2009

Cite this